# SDR IXXA2023030102

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24035
- Aircraft time: 124,072 hours, 21,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 453T17179
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC CORRODED BRACKET.
